# SDR UALA2009030200729

- Difficulty date: March 1, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 24,598 hours, 9,523 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 360
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESSURE. FLIGHT DIVERTED.  F/O WINDSCREEN STARTED HISSING AND SQUEALING LOUDLY IN FLT.  FL370. 8.0 PSI DIFF FROM TOP CTR.  REPLACED FIRST OFFICERS WINDSHIELD.
